# SDR CALA2011053100409

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 39,847 hours, 14,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147T57105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0738 CABIN BS 1120 LBL 20 HAT SECTION FOUND CORRODED AFTER FLOOR PANEL REMOVED.  CABIN BS 1120 LBL 30 TO RBL 30 HAT SECTION REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
